advertisement
Question
Posted by: Carla | 2010-03-09

Very long period since on injection

I started the injection the same time I started using the (now) contoversial Simply Slim herbal diet pill.

But since I started using both I bad messed up periods.
I have long periods 14-16 days at a time.And the discarge are not red, it''s brown. Is this normal?
My Simply Slim pills tested positive for Sibutramine (28mg my first batch and 33mg my 3d batch.

What could cause the long periods and is it normal to have brown discharge?

Please help. :(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is most likely due to the injection. Many women do have disturbed periods on this. It often settles after the first 6 months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-03-11

This is most likely due to the injection. Many women do have disturbed periods on this. It often settles after the first 6 months.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement